# SDR AALA2009010800154

- Difficulty date: January 8, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- Aircraft time: 48,719 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT - CREW REPORTED YELLOW HYDRAULIC SYSTEM LOW PRESSURE INDICATION FOLLOWED BY YELLOW HYDRAULIC LOW QUANTITY WARNING.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED LEFT WING HYDRAULIC LINE. SYSTEM GROUND CHECKED NORMAL OPERATION.
